# SDR UPS00231335

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Split
- Location: Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NR 2 FLAP TRACK MID FAIRING, SKIN SPLIT AT I/B FWD SIDE.  NR 2 FLAP TRACK MID FAIRING REPAIRED IAW SRM 51-40-20.
